Jump to content
CrazyBoards.org

Feeling Perpetually Drunk


Recommended Posts

I'm a few days into my biggest med change in some time. It doesn't seem like all that drastic change, I went from 100 to 200mg's of Lamictal, 50 to 40 of Paxil, went cold turkey off of 200mg's Seroquel and added Ambien CR. I usually like to give meds changes a week or two before bailing but so far something feels terribly wrong with this combo. I've been noticably stumbling around, forgetting what I'm doing, where I put things and acting generally strange. I've had bizarre urges to do things like mow the lawn in the middle of the night (and very nearly acted on them) and have tried to have nonsensicle conversations with my wife in the middle of the night that I don't remember. I also feel tired. I mean really bloodshot eyes, occasionally just collapsing head-down unto my desk tired.

Say why am I stupid (frankly, it's more like inebriated.) I am not drinking or putting anything other chemicals into my body right now. I suspect the Ambien, as this is my first go-'round with that type of med. Seroquel is now out because p-doc thinks it is eating my liver. I don't want to bail on Ambien if it's the Lamictal, though. I remember feeling something like this on Gabatril once upon a time, so I guess don't know. Thankfully, I work from home, so stumbling around a bit isn't a public problem and I don't have to drive anywhere. Being dazed to this degree, however, cannot go on for too long for obvious reasons.

Help!

Link to comment
Share on other sites

Four simultaneous med changes? I think your reaction is completely normal. That is I would be highly surprised if you didn't feel like crap. I wouldn't blame it all on Ambien. And don't forget that with four med changes, there are probably synergistic reactions going on, meaning the meds themselves are interacting. Another reason why its best to make only once change at a time.

It's going to take time for your brain and body to accomodate all these changes. Probably weeks. You could discuss with your pdoc going back to previos levels on three and only make 1 change..

Hope you feel better.

a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...